# SDR ASAA2020022132222

- Difficulty date: January 13, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 33,363 hours, 10,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, R/H SIDE, O/B FLOOR WEB BETWEEN FR 69-70 IS CORRODED  MARKED.           GROUNDED - YES. REMOVED AND REPLACED AFT MAIM CABIN R/H SIDE O/B FLOOR WEB BETWEEN 69-70IAW AIRBUS A320 SRM 51-42-11 AND DWG 18D53474180   NO ALLOWABLE LIMITS
